# SDR SIMA20220527002

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000302
- Aircraft time: 19,853 hours, 17,729 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RUDDER HINGE FITTING 3 (REF SRM 55-41-00) AT UPPER PCU TOGGLE LINK ATTACHMENT. FOUND WHILE PERFORMING FIM 27-03-00-810-93C (FAULT CODE 27030548FCS) BLOCKS 1 AND 2.-C/A--C/A-RAR RUDDER CONTROL SURFACE IAW EMB 170 AMM 27-21-05. OPC AND TRAVEL CHECK GOOD. SEE TURNOVER FOR DETAILS
